# SDR MWEA001318

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 40,969 hours, 31,105 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95906
- Part serial: 2097
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR PRIMARY TRIM INOPERATIVE.  --  OPS CHECK OF PRIMARY TRIM SYSTEM, ALL FUNCTIONS NORMAL.
